Is it possible i have ms too?


I've had psoriatic arthritis for a few years now and was doing well on golumibub injections lately they don't seem to be as good but I've also noticed changes like my head seems to twitch and my left arm? Also numbness down both my arms?

I don't know weather it's the injections not working anymore or it's something else

But like you do I've googled it and my symptoms seem to point to ms.

I know I need to really go the doctors but I don't really know what to say

Does anyone here have both or psoriatic arthritis with the numbness and shaking symptoms?


5 Replies

  • Psoriatic arthritis can affect the spine too, so some of the symptoms you describe could relate to spinal nerves being slightly pinched (I know I get numbness down my arms from the C6-C8 levels of my neck and funny tingly headaches at the top of my head from C2 level, and I have ankylosing spondylitis). MS probably does need to be ruled out though, as in rare cases it can be triggered by antitnfs. It could also be purely coincidental, but you won't really know what it is until you have been checked out properly medically.

  • check it out or you will go on worrying and make it worse.

    You are more likely to have some local problems with the nerves due to the RD or the medication than another condition altogether, so ask whether its the medication or the disease first. If not then look at other things.

  • I meant to add (and pressed reply too quickly) that I've have numbness and tingling in my lower legs and in my hands in the past with both medication effects and pressure on the nerves from the swelling of the joints.

  • I started with twitching then problems with walking,my right side jerking n tripping to left.this started few months after been on diagnosed with APS.My symptoms mirrored MS.Am now on warfarin.its worth getting lupus coagulate blood tests to rule this out.

    It could just be trapped nerve so best to rule things out

  • Thanks for the replies I am in the ankylosing spondylitis clinic as well

    Il ask them about it on my next appointment see what they say

    It just plays on my mind a lot

You may also like...